Illinois Journal of Mathematics

Criteria for positive Green's functions

Kurt Kreith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 475-478.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054114

Digital Object Identifier
doi:10.1215/ijm/1256054114

Mathematical Reviews number (MathSciNet)
MR0228821

Zentralblatt MATH identifier
0159.39803

Subjects
Primary: 35.45

Citation

Kreith, Kurt. Criteria for positive Green's functions. Illinois J. Math. 12 (1968), no. 3, 475--478. doi:10.1215/ijm/1256054114. https://projecteuclid.org/euclid.ijm/1256054114


Export citation